Open Access
2014 Generalized Common Fixed Point Results with Applications
Marwan Amin Kutbi, Muhammad Arshad, Jamshaid Ahmad, Akbar Azam
Abstr. Appl. Anal. 2014(SI41): 1-7 (2014). DOI: 10.1155/2014/363925


We obtained some generalized common fixed point results in the context of complex valued metric spaces. Moreover, we proved an existence theorem for the common solution for two Urysohn integral equations. Examples are presented to support our results.


Download Citation

Marwan Amin Kutbi. Muhammad Arshad. Jamshaid Ahmad. Akbar Azam. "Generalized Common Fixed Point Results with Applications." Abstr. Appl. Anal. 2014 (SI41) 1 - 7, 2014.


Published: 2014
First available in Project Euclid: 6 October 2014

zbMATH: 07022230
MathSciNet: MR3206781
Digital Object Identifier: 10.1155/2014/363925

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI41 • 2014
Back to Top